# SDR AALA20030996

- Difficulty date: September 9, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Part serial: BNG1016
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TECHNICIAN OBSERVED EMERGENCY ESCAPE SLIDE FAILED TO DEPLOY PROPERLY.  SLIDE WAS TIED IN A KNOT AFTER INFLATION.  BOTTLE PRESSURE WAS GOOD, EVERYTHING ELSE APPEARED TO BE NORMAL.  REPLACED SLIDE PACK. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
